@article{MZM_1994_56_3_a6,
author = {V. V. Kozlov and Yu. N. Fedorov},
title = {Integrable systems on the sphere with elastic interaction potentials},
journal = {Matemati\v{c}eskie zametki},
pages = {74--79},
year = {1994},
volume = {56},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_3_a6/}
}
V. V. Kozlov; Yu. N. Fedorov. Integrable systems on the sphere with elastic interaction potentials. Matematičeskie zametki, Tome 56 (1994) no. 3, pp. 74-79. http://geodesic.mathdoc.fr/item/MZM_1994_56_3_a6/
[1] Mozer Yu., “Nekotorye aspekty integriruemykh gamiltonovykh sistem”, UMN, 36:5, 109–151
[2] Veselov A. P., Confocal Surfaces and Integrable Billiards on the Sphere and in the Lobachevsky Space, Preprint, Forschungsinstitute für Mathematik, Zürich
[3] Slawianowski J., “Bertrand systems on $SO(3,\mathbb R)$ and $SU(2)$”, Bull. L'Acad. Polonaise Sci., XXVIII:2 (1920), 83–94 | MR
[4] Kozlov V., Harin A., “Kepler's Problem in Constant Curvature Spaces”, Celest. Mech. and Dynam. Astron., 54 (1992), 393–399 | DOI | MR | Zbl
[5] Kozlov V. V., “O dinamike v prostranstvakh postoyannoi krivizny”, Vestnik MGU. Ser. matem., mekh. (to appear)
[6] Yakobi K., Lektsii po dinamike, Gostekhizdat, M.–L., 1936
[7] Uitteker E. T., Analiticheskaya dinamika, Gostekhizdat, M.–L., 1937
[8] Dubrovin B. A., “Teta-funktsii i nelineinye uravneniya”, UMN, 36:2 (1981), 11–80 | MR | Zbl